Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11765/2874
Algunas curiosas integrales con interpretación probabilista
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLópez Díaz, José Antonioes_ES
dc.date.accessioned2016-06-09T07:56:25Z-
dc.date.available2016-06-09T07:56:25Z-
dc.date.issued2012-
dc.identifier.citationBoletín AME. Octubre 2012, 5(38), p. 40-41es_ES
dc.identifier.issn0211-3635-
dc.identifier.urihttp://hdl.handle.net/20.500.11765/2874-
dc.formatapplication/pdf
dc.language.isospaes_ES
dc.publisherAsociación Meteorológica Españolaes_ES
dc.rightsLicencia CC: Reconocimiento–NoComercial–SinObraDerivada CC BY-NC-NDes_ES
dc.subjectTeoría de la probabilidades_ES
dc.subjectIntegración matemáticaes_ES
dc.titleAlgunas curiosas integrales con interpretación probabilistaes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://pkp.ame-web.org/index.php/TyC/issue/view/3/showToces_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
Appears in Collections:Revista AME 2010-2015


Files in This Item:
  File Description SizeFormat 
TyC_2012_38_03.pdf
95,82 kBAdobe PDFThumbnail
View/Open
Show simple item record



Items in Arcimís are protected by Creative Commons License, unless otherwise indicated.

Arcimís Repository
Nota Legal Contacto y sugerencias